# SDR ASAA9910164

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554913502
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE CABIN FLOORBEAM UPPER FLANGE STATION 947 LBL 40 TO RBL 40 WAS FOUND CORRODED.  REPAIRED PER BOEING DRAWING 6554913.  (M)
